Vol. 23 No. 2 (1994)

Published:
1994-08-01
Articles
-
Spline approximations for neutral delay differential equations
- Abstract views: 195
-
Sur la formule d'Hermite On Hermite’s formula
- Abstract views: 184
-
On a Newton type method
- Abstract views: 293
-
On
-convex functions- Abstract views: 184
-
Converses of Jensen's inequality for several operators
- Abstract views: 192
-
A note on the stability of the generalized Ritz method
- Abstract views: 183
-
Supermultiplicative sequences in semigroups
- Abstract views: 189